# SDR UPS99231115

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65C170883
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD V AFT CARGO DOOR NR 2 AFT DOOR STOP FITTING CRACKED.  FITTING REPLACED IAW B727-5230-0032 APPENDIX C & D.
